Illinois, 2014Damaging Wind in Illinois, June 3, 2014
June 3, 2014 · NWS DVN · 1 event in 1 county or zone
Severe thunderstorms produced damaging wind across northeast Missouri into western Illinois during the late evening on June 3, 2014. A developing 50 to 60 knot feed of high theta-e air and elevated instability, upper level divergence and strong mostly unidirectional shear associated with a passing upper jet to the north were all favorable to produce the severe weather.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms produced damaging wind across northeast Missouri into western Illinois during the late evening on June 3, 2014. A developing 50 to 60 knot feed of high theta-e air and elevated instability, upper level divergence and strong mostly unidirectional shear associated with a passing upper jet to the north were all favorable to produce the severe weather. A nearly stationary frontal boundary was draped across southern Nebraska into northern Missouri and central Illinois. This front separated surface dewpoints of around 70 south of the front to the 50s to the north. The severe thunderstorms blew down large branches and some trees especially in extreme northeast Missouri. A trained spotter in Memphis reported numerous large tree limbs down all over town due to 65 mph winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 3, 7:36 PM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 3, 7:36 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
836 PM CDT TUE JUN 3 2014
.UPDATE...
ISSUED AT 831 PM CDT TUE JUN 3 2014
THOUGHTS FROM THE EARLIER UPDATE HAVE NOT CHANGED MUCH...BUT NOW
FEEL CONFIDENT ENOUGH THAT I HAVE CANCELLED THE FLASH FLOOD WATCH
FOR ALL BUT THE SOUTH PORTION. THE SEVERE THREATS CONTINUES TO
APPEAR LIMITED TO OUR EXTREME SOUTH/SOUTHWEST. FOR NOW...THE VAST
MAJORITY OF THE CWA WILL SEE A BROAD PERIOD OF MODERATE RAIN WITH
OCCASIONAL RUMBLES OF THUNDER...AS ANVIL RAINS SPREAD EAST. THIS
PROCESS SHOULD CONTINUE AS LONG AS THE STRONG SURFACE BASED CELLS
MOVE NEAR OUR SOUTH. FOLLOWING THIS...THE LLJ SHOULD SUPPORT
SCATTERED TO NUMEROUS SHOWERS AND STORMS OVERNIGHT. THESE ARE NOT
EXPECTED TO BE CAPABLE OF PRODUCING MORE THAN ISOLATED HEAVY
TOTALS.
ERVIN
UPDATE ISSUED AT 626 PM CDT TUE JUN 3 2014
THE SEVERE WEATHER THREAT NOW SEEMS CONFINED TO THE FAR SOUTH AS
PROLIFIC SURFACE BASED STORMS IN NEBRASKA HAVE HELD THIS BOUNDARY
SOUTH...AND ARE RIDING SOUTHEAST INTO SOUTH CENTRAL IOWA. THIS
MORE OR LESS SHOULD SHIFT THE HIGH WIND THREAT INTO THE EXTREME
SOUTH END OF THE CWA THIS EVENING...WITH GREATLY REDUCED CHANCES
FOR SEVERE WEATHER FARTHER NORTH FROM THESE SURFACE BASED STORMS.
A BROAD AREA OF ELEVATED SHOWERS AND STORMS...AS WELL AS ANVIL
RAINFALL FROM THE HP SUPERCELLS IN SOUTHWEST IOWA...ARE MAKING
THEIR WAY EAST INTO OUR WESTERN COUNTIES ALREADY. MESOSCALE SHORT
TERM MODELS ARE HANDLING THIS REASONABLY WELL...AND IT NOW APPEARS
THAT DISCRETE DEEP CONVECTIVE CELLS PRODUCING HEAVY RAIN RATES ARE
LESS LIKELY NORTH OF OUR SOUTHERN COUNTIES...OR GENERALLY NORTH OF
HIGHWAY 34 IN IOWA AND NORTH OF GALESBURG IN ILLINOIS. I HAVE KEPT
POPS HIGH...AND NOT CANCELLED THE FLOOD WATCH AS OF YET IN THE
CENTRAL LOCATIONS. HOWEVER...I HAVE DECREASED MENTION OF HEAVY
RAIN IN THE NORTH 1/2...AND REMOVED SEVERE WORDING FROM THE GRIDS
IN THE NORTH AS WELL. THE LLJ SHOULD SUPPORT A LARGE AREA OF
MODERATE TO LOCALLY HEAVY RAIN...BUT NOT TORRENTIAL RAIN IN THE
NORTH 1/2 OVERNIGHT. IN MANY LOCATIONS...THIS MAY MEAN TONIGHT/S
RAIN WILL BE A BENEFICIAL VARIETY VS HAZARDOUS.
ERVIN
&&
.SYNOPSIS...
ISSUED AT 316 PM CDT TUE JUN 3 2014
HIGH PRESSURE OVER EASTERN IA AND IL WAS PROVIDING A RELATIVELY
MILD...DRY AND PLEASANT DAY OVER THE FORECAST AREA. RAPID CHANGES
ARE IN STORE FOR TONIGHT AS A SHORTWAVE MOVING THROUGH THE
CENTRAL ROCKIES SPINS UP LOW PRESSURE OVER NE CO ROLLING IT EAST
THROUGH THE MIDWEST TONIGHT AND WED. A VERY MOIST UNSTABLE AIRMASS
WAS OVER THE THE CENTRAL PLAINS...WITH PW VALUES AT 12Z OF 1.5 TO
1.8 . EARLY THIS AFTERNOON...THE FRONT SEPARATING SURFACE
DEWPOINTS IN UPPER 60S TO LOWER 70S IN THE CENTRAL PLAINS FROM
THE 50S TO THE NORTH STRETCHED ACROSS SOUTHERN NEB EAST ACROSS
NORTHERN MO TO CENTRAL IL. LIFT AHEAD OF THE SHORTWAVE HAS ALREADY
TRIGGERED A SEVERE MCS OVER NORTHEAST NEBRASKA THAT WAS RACING
E-SE.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 316 PM CDT TUE JUN 3 2014
FOCUS IS ON MODERATE TO POSSIBLE HIGH END SEVERE AND FLASH FLOOD
EVENT SETTING UP OVER THE AREA TONIGHT. A DEVELOPING 50 TO 60 KT
FEED OF HIGH THETAE AIR AND ELEVATED INSTABILITY...UPPER LEVEL
DIVERGENCE AND STRONG MOSTLY UNIDIRECTIONAL SHEAR ASSOCIATED WITH
A PASSING UPPER JET TO THE NORTH...ALL POINT TOWARD SEVERE
WEATHER AND HEAVY RAINFALL. SYNOPTIC SCALE MODELS CONTINUE TO
DIFFER SOME WITH THE PLACEMENT OF THE AXIS OF EXCESSIVE
RAINFALL...WITH THE ECMWF PREFERRED SOMEWHAT FOR ITS MORE
SOUTHWARD PLACEMENT BASED ON THE EXPECTED EVOLUTION DEMONSTRATED
BY SHORT TERM HIGH RES MODELS. THESE TAKE THE CURRENT COMPLEX OVER
NE SOUTHEASTWARD...PRECEDED BY POSSIBLE ISOLATED SUPERCELLS OUT
AHEAD OVER ESPECIALLY THE SOUTHERN HALF OF THE FORECAST
AREA THIS AFTERNOON AND EARLY EVENING...JUST NORTH OF THE SURFACE
BOUNDARY. IT WILL BE THESE CELLS THAT HAVE THE GREATEST THREAT OF
VERY LARGE HAIL AND TORNADOES THIS EVENING...WHILE THE LARGE
COMPLEX...POSSIBLY EVOLVING INTO A DERECHO...WILL SURGE THROUGH
CENTRAL AND SOUTHEAST IA...NE MO INTO W CENTRAL IL OVERNIGHT. THIS
COMPLEX WILL HAVE A POTENTIAL FOR STRAIGHT LINE WINDS OF 70 KTS OR
MORE WITH QLCS TYPE TORNADOES POSSIBLE GIVEN THE ADEQUATE SURFACE
TO 3 KM SHEAR VALUES. SPC HAS ELEVATED THE MODERATE TO HIGH RISK
OVER SE IA IN A MID AFTERNOON UPDATE. THE STRONG FEED OF VERY
HIGH MOISTURE AND POSSIBLE BACK BUILDING INTO A POSSIBLE COLD POOL
MAY FAVOR HEAVY RAIN AND FLASH FLOODING OVER SOUTHEAST IA...FAR NE
MO AND W CENTRAL IL.
WILL THUS MAINTAIN THE FLASH FLOOD WATCH OVER THE SOUTH THROUGH 9
AM WEDNESDAY GIVEN THIS POTENTIAL FOR RAINFALL THAT COULD STILL
REACH 4 TO 5 INCHES WITH WIDESPREAD 1 TO 2 INCH AMOUNTS OVER MUCH
OF THE CWA SOUTH OF THE HIGHWAY 20 CORRIDOR. THIS AMOUNT OF RAIN
MAY EVENTUALLY LEAD TO FLOODING ALONG SOME OF THE TRIBUTARY
RIVERS.
WED...RAIN AND A FEW LIGHTNING STRIKES IN A DECAYING STRATUS
REGION OF THE DEPARTING MCS MAY BE ON-GOING IN THE MORNING. WILL
THEN CARRY AT LEAST SLIGHT CHANCES THROUGH THE AFTERNOON AS WEAK
VORT MAXIMA PASSING OVERHEAD MAY BE ENOUGH TO OVERCOME THE LIMITED
SURFACE INSTABILITY.
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 316 PM CDT TUE JUN 3 2014
THE MAIN FORECAST CONCERN WILL BE CHANCES OF PRECIPITATION OVER THE
WEEKEND. MODELS ARE IN GOOD OVERALL AGREEMENT THROUGH THE PERIOD
WITH THE USUAL DIFFERENCES IN THE TIMING AND PLACEMENT OF FEATURES.
TEMPERATURES WILL BE BELOW NORMAL THROUGH THE PERIOD.
BROAD ZONAL FLOW WILL BE IN PLACE ACROSS THE CONUS THROUGH THE
PERIOD. A SERIES OF SHORTWAVE RIDGES AND TROUGHS WILL MOVE THROUGH
THE FLOW INTO EARLY NEXT WEEK WITH A DEEPER TROUGH SET TO IMPACT THE
REGION THROUGH THE WEEKEND.
SHORTWAVE RIDGING WILL BUILD INTO THE REGION ON WEDNESDAY NIGHT INTO
THURSDAY WITH SKIES CLEARING FROM WEST TO EAST. A FAST MOVING
SHORTWAVE WILL MOVE ACROSS THE REGION AFTER 00 UTC ON FRIDAY BUT THE
SYSTEM LOOKS TO BE MOISTURE STARVED AND HAVE LIMITED PRECIPITATION
CHANCES TO NORTHEAST MISSOURI AND ADJACENT AREAS OF WEST CENTRAL
ILLINOIS AND SOUTHEAST IOWA.
MOISTURE ADVECTION ON THE INCREASE FRIDAY NIGHT INTO SATURDAY
MORNING AHEAD OF A DEEPER TROUGH THAT WILL MOVE ACROSS IOWA SATURDAY
THROUGH SUNDAY. THIS WILL BRING SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS TO THE REGION SATURDAY THROUGH SUNDAY. THE POTENTIAL
EXISTS FOR ANOTHER ROUND OF HEAVY RAIN AS PRECIPITABLE WATER WILL BE
ON THE INCREASE TO 1.5 TOO 2.0 INCHES ACROSS THE REGION THROUGH THE
WEEKEND.
ANOTHER QUICK MOVING SHORTWAVE WILL BE ON THE HEELS OF THE WEEKEND
SYSTEM AND MOVE ACROSS THE REGION TUESDAY AND TUESDAY NIGHT. THIS
WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 639 PM CDT TUE JUN 3 2014
A STRONG STORM SYSTEM MOVING ACRS THE CENTRAL PLAINS IS STILL
EXPECTED TO PRODUCE A LARGE THUNDERSTORM COMPLEX CAPABLE OF HEAVY
RAIN AND STRONG DAMAGING WINDS OVERNIGHT INTO WEDNESDAY
MORNING...BUT THE THREAT APPEARS TO BE SHIFTING SOUTH MORE IN THE
VCNTY OF THE BRL TAF AND POSSIBLY UP NEAR MLI. THE CID AND
ESPECIALLY THE DBQ TAF SITES MAY GET SOME LIGHT RAIN POSSIBLY WITH
SOME EMBEDDED AFTER 730 PM THROUGH 10 PM CDT THIS EVENING FROM
BLOW-OFF FROM STRONGER STORMS TO THE SOUTH...THEN MORE SHOWERS
WITH EMBEDDED THUNDERSTORMS IN THESE AREAS WITH THE MAIN COMPLEX
LATER TONIGHT AFTER 11 PM CDT. CATEGORICAL THUNDERSTORM WORDING
WITH MVFR AND POSSIBLE IFR CONDITIONS OVERNIGHT CONTINUE TO BE
STRESSED IN THE TAFS. SEVERE WIND GUSTS AND HAIL WILL BE POSSIBLE
ESPECIALLY AT BRL. AFTER STRONGER STORMS PASS...MVFR AND POSSIBLE
IFR CONDITIONS WITH LOW CIGS...RAIN...ISOLATED THUNDERSTORMS AND
POSSIBLE FOG WILL REMAIN THROUGH MID WEDNESDAY MORNING. THEN WILL
TREND TOWARD DRY AND VFR CIGS WED AFTERNOON. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DES MOINES-HENRY
IA-JEFFERSON-LEE-VAN BUREN.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR HANCOCK-
HENDERSON-MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLARK-SCOTLAND.
&&
UPDATE...ERVIN
SYNOPSIS...SHEETS
SHORT TERM...SHEETS
LONG TERM...COUSINS
AVIATION...12Hazardous weather outlook, Jun 3, 2:50 AM CST, 19 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
350 AM CDT TUE JUN 3 2014
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-040900-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
350 AM CDT TUE JUN 3 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
...SEVERE WEATHER AND FLASH FLOOD THREATS THIS EVENING AND OVERNIGHT...
A STORM SYSTEM MOVING QUICKLY OUT OF THE ROCKIES TODAY WILL
INTERACT WITH MOISTURE STREAMING NORTHWARD FROM THE GULF OF MEXICO
TO GENERATE THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND
SEVERE WEATHER IN THE REGION THIS EVENING AND OVERNIGHT. THE AREA
MOST AT RISK FROM THESE HAZARDS IS GENERALLY FROM AROUND THE
QUAD CITIES TO POINTS WEST AND SOUTH.
THUNDERSTORMS ARE EXPECTED TO BEGIN INITIALLY AS A SEVERE WEATHER
PRODUCER DURING THE EVENING HOURS...THEN EVOLVE INTO A HEAVY RAIN
THREAT OVERNIGHT AS THE LOW-LEVEL JET FIRES UP AND THE ATMOSPHERE
MOISTENS. LARGE HAIL AND POSSIBLY TORNADOES IN PROXIMITY TO THE
LOW-LEVEL BOUNDARY IN SOUTHERN IOWA ARE THE INITIAL MAIN THREAT. BUT
THEN AS THE SYSTEM EVOLVES OVERNIGHT...HEAVY RAIN AND WIND BECOME
THE MAIN THREATS. AT THIS TIME...IT LOOKS MORE LIKE HEAVY RAIN IS
THE THREAT IN OUR AREA WITH THE WIND THREAT MOSTLY FURTHER SOUTH
IN MISSOURI AND CENTRAL ILLINOIS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WEDNESDAY...THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL
DIMINISH IN THE MORNING WITH ONLY A CHANCE OF STORMS DURING THE
AFTERNOON.
SATURDAY THROUGH SUNDAY...ANOTHER STORM SYSTEM WILL BRING SEVERAL
ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL. THE SEVERE
THREAT APPEARS LOW AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVITATION IS POSSIBLE THIS EVENING AND OVERNIGHT. IN
ADDITION TO SEVERE WEATHER REPORTS...REPORTS OF HEAVY RAINFALL
TOTALS WOULD ALSO BE APPRECIATED.
WOLF
In the hours before
Local storm report, Jun 3, 8:40 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
940 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM TSTM WND GST W MEMPHIS 40.46N 92.17W
06/03/2014 E60 MPH SCOTLAND MO TRAINED SPOTTER
ESTIMATED 55-60 MPH WINDS.
&&
GROSSLocal storm report, Jun 3, 8:45 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST W MEMPHIS 40.46N 92.17W
06/03/2014 E65 MPH SCOTLAND MO TRAINED SPOTTER
TREES BENT NEARLY OVER...WITH TORRENTIAL RAIN ALSO
&&
ERVINLocal storm report, Jun 3, 9:03 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1003 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HEAVY RAIN 4 SSW CRAWFORD 40.41N 92.29W
06/03/2014 M3.50 INCH SCOTLAND MO TRAINED SPOTTER
RAIN FELL IN PAST 3 HOURS.
&&
GROSSLocal storm report, Jun 3, 9:05 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND GST 5 S MEMPHIS 40.39N 92.17W
06/03/2014 E65 MPH SCOTLAND MO TRAINED SPOTTER
VIA E-SPOTTER.
&&
GROSSLocal storm report, Jun 3, 9:10 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1010 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM TSTM WND DMG MEMPHIS 40.46N 92.17W
06/03/2014 SCOTLAND MO TRAINED SPOTTER
3 FOOT WIDE TREE DOWN ACROSS HIGHWAY 15 IN TOWN.
&&
GROSSLocal storm report, Jun 3, 9:27 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1027 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HEAVY RAIN 4 W MEMPHIS 40.46N 92.25W
06/03/2014 M3.40 INCH SCOTLAND MO LAW ENFORCEMENT
RAINFALL SO FAR.
&&
GROSSThunderstorm Wind, Hancock
- When
- June 3, 10:00 PM CST
- Where
- Hancock County, 0.52 mi W of La Harpe
- Measured
- 58 kt (67 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.580, -90.980
A trained spotter reported a tree blown down on a power line. Estimated 65 mph wind.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Nebraska, June 3 to 4, 2014$58 million · EF1 · 60 events
- Tornadoes and Hail in Kansas, June 3 to 4, 20142 injured · EF3 · 14 events
- Tornado and Flash Flood in Iowa, June 3 to 5, 2014$160,000 · EF2 · 33 events
- Flash Flooding and Hail in Iowa, June 3 to 4, 2014$1.8 million · 2.75 in hail · 70 events
- Hail and Damaging Winds in Nebraska, June 3, 2014$945,000 · 2.75 in hail · 83 events
- Heat in Arizona, June 3, 20141 death · 1 event
- Tornado and Flash Flooding in West Virginia, June 3 to 5, 2014$565,000 · EF1 · 16 events
- Flash Flooding and Damaging Winds in Illinois, June 3 to 4, 2014$472,000 · 52 kt wind · 24 events
- Hail and Damaging Winds in New York, June 3, 2014$100,000 · 1 in hail · 10 events
- Flash Flooding and Flood in Missouri, June 3 to 4, 20142.75 in hail · 56 events
- Tornado and Flood in Kansas, June 3, 2014EF0 · 24 events
- Flash Flood and Hail in Ohio, June 3 to 4, 2014$20,000 · 1.25 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524900.